• mspurdy mspurdy
    May 16, 2008
    does this cause a white film on your tongue that looks like thrush
    mspurdy mspurdy
    May 16, 2008

    Does acid reflux cause a white film on your tongue that looks like thrush and does not brush off..I am not sure what is causing it but I am currently taking prilosec otc...

    READ MORE

FROM OUR EXPERTS

  • Tracy Davenport, Ph.D.
    Health Guide
    May 16, 2008
    Tracy Davenport, Ph.D.
    Health Guide
    May 16, 2008
    White areas of the tongue can be a sign of irritation to the tongue, from acid reflux or from other irriatants such as smoking. The next step may be to meet with your doctor and discuss whether your acid reflux symptoms are under control at all times of the day and night, thereby eliminating acid reflux as a possible cause.

FROM OUR COMMUNITY

  • jAMES August 11, 2008
    jAMES
    August 11, 2008

    I HAVE LEASIONS AND BUMPS ON THE BACK OF MY TONGUE WITH A WHITE FILM

    READ MORE
  • kahn April 13, 2010
    kahn
    April 13, 2010

    I am 100% sure that white tongue is due to acid reflux. I have same problem and when I control my acidity My tongue gets normal

    READ MORE
  • gooddog10 May 18, 2008
    gooddog10
    May 18, 2008

    The film on your tongue is indicative of your digestive condition.  Hopefully with the right treatment and you feeling better, it will decrease to the goal of a pink glistening tongue.  I have it too.

    READ MORE
  • fonda July 02, 2010
    fonda
    July 02, 2010

    i'm wondering the same thing. doctor told me i had it. and also, alot of burping whethere i have eaten or not. i wake up burping and keep burping all day!!! some accasional heartburn. but, more burping and the white film on the tongue. plus, my tongue is split and open in several areas....

    READ MORE
    • fonda
      July 02, 2010
      fonda
      July 02, 2010

      also, very dry mouth when put on a acid pill. is that normal. how can i control it???

      READ MORE
  • fonda July 02, 2010
    fonda
    July 02, 2010

    i will be starting prilosec tomorrow morning. the doctor had me on one that was way to strong 60 mg. it tore my stomach up!!! lost my appetite. and just miserable. i'm hoping that prilosec will calm the acids down slowly...

    READ MORE
  • fonda July 02, 2010
    fonda
    July 02, 2010

    if thrush is saliva looking stuff, yes...

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.